P R O C E E D I N G S
of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 45, Issue 2

A new technique for finding exact solutions of nonlinear time-fractional wave-like equations with variable coefficients
by Ali Khalouta and Abdelouahab Kadem
167180
Positivity for integral boundary value problems of Hadamard fractional differential equations
by Abdelouaheb Ardjouni
181191
On uncountable $K$-Bessel and $K$-Hilbert systems in nonseparable Banach spaces
by Migdad I. Ismailov
192204
On the Mahler hypothesis
by Ilgar Sh. Jabbarov and Gunay K. Hasanova
205212
On eigenvalues of a boundary value problem for a second order elliptic differential-operator equation
by Bahram A. Aliev
213221
Existence and uniqueness of the solutions to impulsive nonlinear integro-differential equations with nonlocal boundary conditions
by Misir J. Mardanov, Yagub A. Sharifov and Farah M. Zeynalli
222233
Some general families of the Hurwitz-Lerch zeta functions and their applications: recent developments and directions for further researches
by H. M. Srivastava
234269
The Dirichlet problem in a class of generalized weighted Morrey spaces
by Vagif S. Guliyev, Mehriban N. Omarova and Lubomira Softova
270285
Inverse spectral and inverse nodal problems for Sturm-Liouville equations with point $\delta$ and $\delta'$-interactions
by Manaf Dzh. Manafov
286294
A higher order compact scheme for the nonlinear advection diffusion processes
by Murat Sari, Sufii H. Mussa and Huseyin Tunc
295310
On basicity of an exponential system with a discontinuous phase in the Sobolev space of piecewise differentiable functions
by Valid F. Salmanov, Vidadi S. Mirzoyev and Seadet A. Nuriyeva
311318
Spectral properties for the equation of vibrating beam with a spectral parameter in the boundary conditions
by Vuqar A. Mekhrabov
319330

© 2018 Institute of Mathematics and Mechanics